# SDR USAA960245

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 510
- Part time: 25,451 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - DURING DE-ICING VISUALLY FROM DE-ICING BUCKET (DE-ICER DID NTO STRIKE A/C) FOUND 4 INCH CRACK IN SKIN, STATION 510 AT STRINGER 12L.  INSTALLED DOUBLER WITH BLIND FASTENERS, REPAIRED PER SRM 53-00-01, 51-40-00.  DEFERRED OM-7, NR 32811.  (M)
